Discrete & Computational Geometry
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Discrete Comput. Geom., 2021, Volume 66, Pages 996–1024 (Mi dcg6)  

On the regularity radius of Delone sets in $\mathbb R^3$

Nikolay Dolbilina, Alexey Garberb, Undine Leopoldc, Egon Schultec, Marjorie Senechald

a Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina St., Moscow, Russia 119991
b School of Mathematical & Statistical Sciences, The University of Texas Rio Grande Valley, 1 West University Blvd, Brownsville, TX 78520, USA
c Department of Mathematics, Northeastern University, Boston, MA 02115, USA
d Department of Mathematics, Smith College, Northampton, MA 01063, USA

Funding Agency Grant Number
Russian Science Foundation 20-11-20141
Simons Foundation 420718
We would like to thank the American Institute for Mathematics (AIM) for hosting a weeklong workshop in 2016 on “Soft Packings, Nested Clusters, and Condensed Matter”, as well as the authors’ ongoing SQuaRe research project on “Delaunay Sets: Local Rules in Crystalline Structures” that grew out of it. The present paper resulted from the discussions at the first SQuaRE meeting at AIM in November 2018. We greatly appreciated the opportunity to meet at AIM and are grateful to AIM for its hospitality. The work of N.D. was supported by the Russian Science Foundation under grant 20-11-20141 and performed in the Steklov Mathematical Institute of Russian Academy of Sciences. The work of E.S. was partially supported by Simons Foundation award no. 420718.


DOI: https://doi.org/10.1007/s00454-021-00292-6


Bibliographic databases:

ArXiv: 1909.05805
Received: 12.09.2019
Revised: 04.11.2020
Accepted:22.02.2021
Language:

Linking options:
  • http://mi.mathnet.ru/eng/dcg6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021